Tags

Type your tag names separated by a space and hit enter

Aripiprazole-induced agitation after clozapine discontinuation: a case report.
J Clin Psychiatry. 2009 Jan; 70(1):141-3.JC

Authors

No affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

19222986

Citation

Cho, Dara Y., and Jean-Pierre Lindenmayer. "Aripiprazole-induced Agitation After Clozapine Discontinuation: a Case Report." The Journal of Clinical Psychiatry, vol. 70, no. 1, 2009, pp. 141-3.
Cho DY, Lindenmayer JP. Aripiprazole-induced agitation after clozapine discontinuation: a case report. J Clin Psychiatry. 2009;70(1):141-3.
Cho, D. Y., & Lindenmayer, J. P. (2009). Aripiprazole-induced agitation after clozapine discontinuation: a case report. The Journal of Clinical Psychiatry, 70(1), 141-3.
Cho DY, Lindenmayer JP. Aripiprazole-induced Agitation After Clozapine Discontinuation: a Case Report. J Clin Psychiatry. 2009;70(1):141-3. PubMed PMID: 19222986.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Aripiprazole-induced agitation after clozapine discontinuation: a case report. AU - Cho,Dara Y, AU - Lindenmayer,Jean-Pierre, PY - 2009/2/19/entrez PY - 2009/2/19/pubmed PY - 2009/3/6/medline SP - 141 EP - 3 JF - The Journal of clinical psychiatry JO - J Clin Psychiatry VL - 70 IS - 1 SN - 1555-2101 UR - https://www.unboundmedicine.com/medline/citation/19222986/Aripiprazole_induced_agitation_after_clozapine_discontinuation:_a_case_report_ DB - PRIME DP - Unbound Medicine ER -